# SDR AALA201909069014

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 21,072 hours, 4,357 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 12C EMERGENCY LIGHT INOPERATIVE. INSTALLED NEW 11C SIDEWALL EMERGENCY LIGHT SEAT HARNESS CONNECTOR AND OPS TEST OF 11C AND 12C EMERGENCY LIGHTS ARE NORMAL IAW AMM 33-51-00.
